Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 20, 2025, 4:08 PM CDT for Dallas County, Polk County, Missouri. It was in force for 20 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 4:08 PM CDT (21:08 UTC)
- Expired
- Apr 20, 2025, 4:28 PM CDT
- In force
- 20 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dallas County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 53 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 4:10 PM CDT | TSTM WND DMG | 3 Nw Buffalo, MO | A tiny home was rolled on its side. |
| Apr 20, 4:11 PM CDT | TSTM WND DMG | 2 Nnw March, MO | Corrects previous tstm wnd dmg report from 2 NNW March. A very large limb fell on carport and destroyed it. Time estimated from radar. |
| Apr 20, 4:13 PM CDT | TSTM WND DMG | 2 Ssw Buffalo, MO | A large tree was uprooted and fell on a home and a shed was blown over. |
| Apr 20, 4:13 PM CDT | TSTM WND DMG | 4 Ene Foose, MO | Corrects previous tstm wnd dmg report from 4 ENE Foose. Large hardwood tree was uprooted and fell on the corner of a 5th wheel camper causing minor damage. |
| Apr 20, 4:14 PM CDT | TSTM WND DMG | Buffalo, MO | Corrects previous tstm wnd dmg report from Buffalo. A large hardwood tree was uprooted and crushed a section of privacy fence and fell on riding mower. |
| Apr 20, 4:14 PM CDT | TSTM WND DMG | Buffalo, MO | Corrects previous tstm wnd dmg report from Buffalo. A large 8 to 10 inch diameter limb fell on a vehicle. |
| Apr 20, 4:15 PM CDT | TSTM WND GST 58 | Pumpkin Center, MO | Mesonet station FW9620 Pumpkin Center measured a 58mph wind gust. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
638
WFUS53 KSGF 202108
TORSGF
MOC059-167-202145-
/O.NEW.KSGF.TO.W.0038.250420T2108Z-250420T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
408 PM CDT Sun Apr 20 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Dallas County in southwestern Missouri...
Southeastern Polk County in southwestern Missouri...
* Until 445 PM CDT.
* At 407 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Buffalo, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Windyville, March, Pumpkin Center, Olive, Halfway, Foose, Pleasant
Hope, Louisburg, Plad, Long Lane, Charity, Buffalo, Goodson, and
Bennett Spring State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3772 9286 3770 9284 3769 9285 3757 9285
3749 9301 3749 9307 3747 9307 3742 9319
3743 9327 3752 9330 3778 9323 3782 9286
TIME...MOT...LOC 2107Z 229DEG 50KT 3758 9318
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Melto2 follow-up statements
534
WWUS53 KSGF 202113
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
413 PM CDT Sun Apr 20 2025
MOC167-202122-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-250420T2145Z/
Polk MO-
413 PM CDT Sun Apr 20 2025
...THE TORNADO WARNING FOR SOUTHEASTERN POLK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
&&
LAT...LON 3772 9286 3770 9284 3769 9285 3763 9285
3753 9315 3757 9318 3765 9317 3771 9317
3779 9314 3782 9286
TIME...MOT...LOC 2112Z 229DEG 50KT 3763 9310
$$
MOC059-202145-
/O.CON.KSGF.TO.W.0038.000000T0000Z-250420T2145Z/
Dallas MO-
413 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL
DALLAS COUNTY...
At 412 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Buffalo, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Windyville, Foose, Louisburg, Plad, Long Lane, Pumpkin Center,
Buffalo, and Bennett Spring State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3772 9286 3770 9284 3769 9285 3763 9285
3753 9315 3757 9318 3765 9317 3771 9317
3779 9314 3782 9286
TIME...MOT...LOC 2112Z 229DEG 50KT 3763 9310
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Melto898
WWUS53 KSGF 202128
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
428 PM CDT Sun Apr 20 2025
MOC059-202138-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-250420T2145Z/
Dallas MO-
428 PM CDT Sun Apr 20 2025
...THE TORNADO WARNING FOR CENTRAL DALLAS COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
&&
LAT...LON 3772 9286 3770 9284 3769 9285 3763 9285
3753 9315 3757 9318 3765 9317 3771 9317
3779 9314 3782 9286
TIME...MOT...LOC 2126Z 229DEG 50KT 3778 9289
$$
MeltoWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:27 PM CDT, 2 hours 41 minutes earlier. Its key messages:
- There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple being strong), large hail and damaging winds are all possible with this system.
- Localized additional flooding may occur as storms will produce heavy rainfall with rates from 1 to 1.5 inches per hour over already saturated soils.
- Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 1:27 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
127 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- There remains an Enhanced Risk for severe thunderstorms across
much of the area this afternoon and evening. Tornadoes
(potentially a couple being strong), large hail and damaging
winds are all possible with this system.
- Localized additional flooding may occur as storms will produce
heavy rainfall with rates from 1 to 1.5 inches per hour over
already saturated soils.
- Additional rain chances (40-70%) return Tuesday through late
week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 1225 PM CDT Sun Apr 20 2025
Enhanced Severe Risk this afternoon and evening:
A warm front had lifted through most of southwestern Missouri
early this afternoon with a low top supercell already having
taken advantage as the frontal boundary to produce a likely
tornado. The warm front and attendant warm air and moisture
advection will continue in earnest through this afternoon and
early evening.
Confidence remains is high for the development of supercells
with a squall line developing on a cold front as it makes its
way into the western portions of southwestern missouri out of
Kansas and Oklahoma. As the line pushes east bowing linear
segments or embedded super cells will become the mode of
storms.
The western extent of the risk looks to be around the Kansas and
Missouri state line where increasing instability from there to
the east across the region will occur. SBCAPE values from
800-2000 J/kg is expected. While the better instability will be
farther east, around Highway 65 and east, the combination of
shear, low LCL's, instability and frontal forcing will allow for
tornado development with any storm the can become rooted to the
surface in the warm sector. Strong deep layer shear around 60
kts and strongly arcing hodographs are more than sufficient for
organized severe weather with all hazard modes.
Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments. This
will be especially concerning in segments that bow to the North
to northeast.
Additional thunderstorms may be possible over the far
southeastern Kansas and west-central Missouri in the late
afternoon and evening as the surface low makes its way to the
northeast across that region. These storms may be low-topped
supercells given the proximity to the deep upper shortwave, but
confidence in this outcome is lower. Hazards with the
potential low-topped supercells over the NW in the late
afternoon and evening would be large hail to the size of half
dollars, winds to 60 mph and potentially tornadoes.
In addition to thunderstorm hazards, non-thunderstorm wind
gusts up to 45 mph (possibly higher) are expected through
tonight in advance of the cold front as the pressure gradient
tightens.
With the wet antecedent conditions and rainfall from the
morning (along with lingering ongoing flooding), additional
flooding will again be a concern. This will occur despite the
potential quick (50-60mph) storm motion of the storms as
precipitable water values from 1.2 to 1.5 inches and a saturated
vertical profile will allow for hourly rainfall rates from 1 to
1.5 inches per hour.
The storm system and associated cold front, along with the
severe storms, are expected to move north and east of the
region by later this evening, from 5-8pm. In the wake of the
front, Surface winds will shift out of the west and remain gusty
as low ceilings fill in across the region. Overnight low will
drop into the middle 40s to near 50 behind the front.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 1225 PM CDT Sun Apr 20 2025
Ensemble data continues to be consistent in bringing several
additional shortwaves into and through the area from the
west/southwest Tuesday through Friday. NBM rainfall probs
continue to increase, especially Thursday and Friday and we will
need to monitor where this rainfall sets up given the heavy
rainfall from this weekend.
In general, the week looks like it will be rather damp over all.
For now, there is not much potential noted in the model output
for additional severe weather this week, but will monitor as we
proceed through the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1212 PM CDT Sun Apr 20 2025
A warm from lifted through the region this morning allowing for
a few storms and heavy rainfall this morning which brought
periods of MVFR to IFR conditions.
A cold front will move through the region this afternoon into
the evening and bring showers and storms again with severe
storms expected as it moves through the area. Until the front
begins to move into and through the region, Flight conditions
will be mainly VFR with middle level ceilings.
Improvement is expected behind the line of storms, but a return
to IFR to MVFR ceilings is expected late this evening into
tonight as ceilings fall below 1kft. Winds will increase behind
the front with surface gusts from 35 to 45kts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 7 PM CDT this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous weather outlook, Apr 20, 1:39 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 139 PM CDT Sun Apr 20 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 139 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Slight hail risk. Enhanced thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Elevated non thunderstorm wind risk. DISCUSSION... Severe thunderstorms are expected this afternoon and evening across all or most of the Ozarks region. Threats with the strongest storms will be winds up to 70 mph, golf ball sized hail, and tornadoes. A strong tornado or two are possible. Non-thunderstorm wind gusts up to 45 mph are expected today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, Apr 20, 3:48 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
348 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg Monett 36.92N 93.93W
04/20/2025 Barry MO Emergency Mngr
Some powerlines down in Monett.
&&
MBLocal storm report, Apr 20, 3:58 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
358 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Tstm Wnd Gst 6 SSE Willard 37.23N 93.38W
04/20/2025 M59 MPH Greene MO ASOS
ASOS station KSGF Springfield ASOS measured
59mph wind gust.
&&
MBLocal storm report, Apr 20, 4:00 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
400 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM Tstm Wnd Dmg 1 SE Lamar 37.49N 94.27W
04/20/2025 Barton MO Public
Trees uprooted, power poles down and broken,
3 inch limbs broken. Tornado possible.
&&
ASLocal storm report, Apr 20, 4:01 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
401 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM Tstm Wnd Dmg 1 ESE Lamar 37.49N 94.26W
04/20/2025 Barton MO Amateur Radio
Roofs off storage buildings in East Lamar.
Possible tornado.
&&
MBLocal storm report, Apr 20, 4:03 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
403 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM Flood 6 SE Bolivar 37.55N 93.33W
04/20/2025 Polk MO Dept of Highways
State Highway Y is closed due to flooding.
&&
MBLocal storm report, Apr 20, 4:04 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
404 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Flood 1 E Milford 37.58N 94.14W
04/20/2025 Barton MO Dept of Highways
State Highway C is closed due to flooding.
&&
MBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:05 PM CDT | River Flood Warning | SGF | Stone | 39 hr |
| Apr 19, 8:14 PM CDT | River Flood Warning | SGF | Shannon | 39 hr |
| Apr 20, 1:43 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Apr 20, 1:53 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 1:58 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 38 min |
| Apr 20, 2:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 52 min |
| Apr 20, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 27 min |
| Apr 20, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 60 min |
| Apr 20, 3:19 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Apr 20, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 56 min |
| Apr 20, 4:11 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 7 hr |
| Apr 20, 4:32 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 58 min |
| Apr 20, 4:56 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 5:20 AM CDT | Special Weather Statement | SGF | Camden | 55 min |
| Apr 20, 6:38 AM CDT | River Flood Warning | SGF | McDonald | 33 hr |
| Apr 20, 7:33 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 21 days |
| Apr 20, 9:31 AM CDT | Areal Flood Warning | SGF | Jasper, McDonald, Newton | 12 hr |
| Apr 20, 10:02 AM CDT | Special Weather Statement | SGF | Greene | 43 min |
| Apr 20, 10:39 AM CDT | Areal Flood Advisory | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 8 hr |
| Apr 20, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 50 min |
| Apr 20, 11:30 AM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 30 min |
| Apr 20, 11:34 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence | 10 hr |
| Apr 20, 11:49 AM CDT | Tornado Warning | SGF | Camden, Miller | 41 min |
| Apr 20, 12:31 PM CDT | Tornado Warning | SGF | Miller | 14 min |
| Apr 20, 12:44 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| Apr 20, 12:52 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Morgan | 6 hr |
| Apr 20, 12:55 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 20, 1:01 PM CDT | Areal Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 66 min |
| Apr 20, 1:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 62 min |
| Apr 20, 2:01 PM CDT | Tornado Warning | SGF | Jasper | 29 min |
| Apr 20, 2:04 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 5 hr |
| Apr 20, 2:21 PM CDT | Tornado Warning | SGF | Barton, Jasper | 24 min |
| Apr 20, 2:37 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more | 53 min |
| Apr 20, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Apr 20, 2:42 PM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Apr 20, 2:52 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 17 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Taney | 65 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Polk, St. Clair | 65 min |
| Apr 20, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 62 min |
| Apr 20, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 66 min |
| Apr 20, 4:21 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 24 min |
| Apr 20, 4:37 PM CDT | Tornado Warning | SGF | Morgan | 11 min |
| Apr 20, 4:40 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Greene, Howell, Ozark, Stone and 4 more | 5 hr |
| Apr 20, 4:44 PM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 31 min |
| Apr 20, 4:49 PM CDT | Tornado Warning | SGF | Laclede, Webster, Wright | 26 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 66 min |
| Apr 20, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Texas, Wright | 63 min |
| Apr 20, 5:10 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 35 min |
| Apr 20, 5:14 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 21 min |
| Apr 20, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more | 57 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 53 min |
| Apr 20, 6:40 PM CDT | Areal Flood Advisory | SGF | Greene, Howell, Texas, Webster, Wright | 30 hr |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 48 min |
| Apr 20, 6:41 PM CDT | Tornado Warning | SGF | Howell, Oregon | 34 min |
| Apr 20, 6:54 PM CDT | Areal Flood Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 12 more | 30 hr |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.